Modular Substructures in Pseudomodular Lattices

Dress A, Hochstättler W, Kern W (1994)
Mathematica Scandinavica 74(1): 9-16.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Hochstättler, Winfried; Kern, Walter
Abstract / Bemerkung
Pseudomodular lattices have been used in [DL 86] in order to investigate combinatorial properties of algebraic matroids and were further analyzed in [BL 87]. The purpose of our paper is to present local conditions, characterizing modular sublattices of a pseudomodular lattice. As an application, we derive a result of [HK 89], implying that Lovasz' min - max formula for matchings in projective geometries remains valid for pseudomodular lattices, and we discuss a relation woth B. Lindstroms construction of subgeometries of full algebraic combinatorial geometries which are isomorphic to projective geometries over skew fields.
Erscheinungsjahr
1994
Zeitschriftentitel
Mathematica Scandinavica
Band
74
Ausgabe
1
Seite(n)
9-16
ISSN
0025-5521
eISSN
1903-1807
Page URI
https://pub.uni-bielefeld.de/record/1642538

Zitieren

Dress A, Hochstättler W, Kern W. Modular Substructures in Pseudomodular Lattices. Mathematica Scandinavica. 1994;74(1):9-16.
Dress, A., Hochstättler, W., & Kern, W. (1994). Modular Substructures in Pseudomodular Lattices. Mathematica Scandinavica, 74(1), 9-16. https://doi.org/10.7146/math.scand.a-12475
Dress, A., Hochstättler, W., and Kern, W. (1994). Modular Substructures in Pseudomodular Lattices. Mathematica Scandinavica 74, 9-16.
Dress, A., Hochstättler, W., & Kern, W., 1994. Modular Substructures in Pseudomodular Lattices. Mathematica Scandinavica, 74(1), p 9-16.
A. Dress, W. Hochstättler, and W. Kern, “Modular Substructures in Pseudomodular Lattices”, Mathematica Scandinavica, vol. 74, 1994, pp. 9-16.
Dress, A., Hochstättler, W., Kern, W.: Modular Substructures in Pseudomodular Lattices. Mathematica Scandinavica. 74, 9-16 (1994).
Dress, Andreas, Hochstättler, Winfried, and Kern, Walter. “Modular Substructures in Pseudomodular Lattices”. Mathematica Scandinavica 74.1 (1994): 9-16.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar